# SDR WX0A2013071639

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Condition: Chafed
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER LOWER SURFACE IS CHAFED.  REPAIRED RT WING GROUND SPOILER LOWER SURFACE IAW SRM 51-90-0, PAGE 46, PARA F.
